# SDR DLM88091125

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 46,950 hours, 34,718 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 9911834521
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEFT AND RIGHT O/B PIVOT FITTING PLATES CORRODED. FOUND DURING REMOVAL OF HORIZONTAL FOR UPPER SKIN REPLACEMENT DUE TO TIME LIMITED REPAIR OF CRACK.  REPLACED BOTH OUTBOARD PLATE SETS PER ERA 475781-14.  THESE PLATES WERE SUBJECT TO SB MD80-55-054, AD99-07-14 EO 09-073278-12AD.  THE TERMINATING ACTION WAS COMPLIED WITH IN JULY OF 2004, HOWEVER THE CURRENT DAMAGE MATCHES THAT SOUGHT BY THE ORIGINAL MANDATED INSPECTION.
